# SDR 20001031SH026

- Difficulty date: October 31, 2000
- Submitted: October 31, 2000
- Operation: General aviation
- Aircraft: N2781R
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35272
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN625
- Condition: Misinstalled
- Location: Drag Brace
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS IN UPPER NOSE GEAR DRAG BRACE ASSY, SECURING TO ENGINE MOUNT ARE INSTALLED BACKWARDS.  LARGE DIAMETER STEEL WASHERS, TEFLON WASHERS ARE ALSO INSTALLED INCORRECTLY PER PAC DRAWING, IPC, AND SM.  (X)
